For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Does Mintop need to be refrigerated?
8/14/2012
I bought Mintop 10 foam from India and using it in Canada. It is very effective for me. However, after a few weeks, the foam gets choked in the nozzle and I can sense liquid is still there in the bottle. I don't understand how to store it. Climate here is moderate, neither too cold nor to sunny, around 20deg C. Am I supposed to refrigerate it?
Ash

AskDocWeb: No, Mintop should not be refrigerated but do keep it in a cool place and protect it from sunlight. You have to clean the nozzle every time or it blocks up.


Painful red nodules
8/16/2012
I have been using tugain 2 percent solution since Jan 2012. I found some red painful nodules on my left calf and wrist which I ignored, but then in June I developed more nodules on my right calf and forearm. The doctor diagnosed it as Erythema Nodosum, and I believe that it started with the use of this solution. Could I be wrong? Is this just a coincidence?? I've completely stopped using the solution for now and am waiting to see if the systemic desease subsides. The nodules have definately reduced over the last few days since I've not used the solution.
Tanaaz

AskDocWeb: You may be right, dermatologic side effects are common with products containing minoxidil. However, just because a drug can cause a symptom does not mean it is actually causing your symptom. With that said, it is possible that you are one of the unlucky few. Extreme or hypersensitive reactions such as desquamative and bullous rashes have been reported in less than 1% of patients.


Mintop 2% or 5%
8/17/2012
Hi i hav been using mintop 2% and i can notice some hair is growing but i have heard dat mintop 2% is for female so can i change it to 5% it will work or not?
Raj

AskDocWeb: If you noticed some results from the 2% then the 5% is likely to produce even better results, although there is also an increased risk of side effects. Good luck Raj.


My doctor told me
8/19/2012
Am Husam 23years old suffering from hair not regrowth and I started use minoxidil 5% around 15days the doctor told me continue for three months so after getting result it can stop easily and save the hair which have been grown up because i told my doctor i have read some information about the treatment that if i stop use it my hair will fall again he told no it will become strong like that. Please help me?
Husam

AskDocWeb: It appears that your doctor disagrees with the people who make minoxidil. According to the manufacturer, most new hair is lost within a few months after the drug is stopped. When minoxidil is discontinued, the rate of hair loss returns to normal within 30 to 60 days. This is also true for all other treatments for hair loss (Provillus, Propecia, etc.) Currently there is no cure for hair loss, there are only treatments that have to be used continuously in order to keep the benefits.


Tugain 5% solution
8/24/2012
Heloo..I am 22 yr old. I had use hair 4u 5% solution for 3 month and after that I suddenly stop using. Now from the last 3 to 4 I have use tugain 5% solution and I feel some kind of laziness and feel sleepy after 1-2 hr applying solution. So plz tell me whether it is side effect of tugain or I can also use hair 4u instead of tugain??
Vipan

AskDocWeb: The active ingredient in Tugain is minoxidil, which was originally used in pill form to lower blood pressure. If you are using more than the recommended amount when applying Tugain it may lower your blood pressure. Feeling sleepy (drowsiness) is listed as one of the warning signs of low blood pressure that should be reported to your doctor.


After stopping minoxidil
8/29/2012
Hi, what happens after stopping minoxidil 2 %? Will my hair grow or will start falling again like before? Plz tell me what happens if i discontinue it. Thx,
Kajal

AskDocWeb: According to the manufacturer, most new hair is lost within a few months of discontinuing minoxidil and hair loss resumes at the rate that you were losing it before starting the product. This is typically experienced as a rapid shedding phase which virtually erases all progress. You lose all the hair that grew back as well as any hair that was maintained during usage of the drug.


Hair loss in 22 year old
8/31/2012
I am a boy of age 22 years and I am suffers hair problem since 3 years. This problem is my hair is very oily and thin. and now this time my hair is fall now. and now i know to how can i solved this and please told me drugs name.
Shovo

AskDocWeb: In order to decide what treatment would be best for someone that young, a consultation with a dermatologist and a physical is usually recommended to rule out thyroid and other such problems that can cause hair loss.


Severe hairfall
8/31/2012
Hello, I am 26 years old and suffering major hairfall when visited to a dermatologist; he prescribed me Minoxidil Topical Solutions - Coverit - 2%, Trigaine Shampoo and Extend Forte. It has been 10 days I am using Minoxidil lotion twice on the scalp, but my hairfall has suddenly become too severe (the number is almost doubled). I am very worried as I had two times before visited other dermatologists who had suggested me MX 5% and Hair 4 u 5%, I had faced same problem and discontinued using them. This time I had some hopes, but it seems things are not in my favour. Please suggest what should I do, shall I continue with the medicines? Or see for another dermatologist? I don't know whether it is male pattern baldness or not as it is happening since 10 years now and may be hairs are growing back, but this time they are really started thinning.
Nayan

AskDocWeb: It is well documented that minoxidil can cause some initial shedding or increases hair loss however, that should not last longer than 2 weeks. If you stop using it during that time, you may be giving up too soon.

Now a note about dermatologists: There are a lot of different skin diseases and conditions and each dermatologist tends to have their own specialty or special area of interest. It sounds like you may not have found a dermatologist that specializes in hair loss. That could help. Also remember to inform your dermatologist about your previous experience and treatment. That is a necessary part of their evaluation. Good luck.

Report - 57 - 58 - Page 59 - 60 - 61 - 62 - Last page 118


We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2010-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page